# SDR 2006UALA01897

- Difficulty date: September 28, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 56,280 hours, 19,942 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO JFK DUE TO CABIN PRESSURIZATION PROBLEM.   PER FLIGHT CREW:  AIRPLANE UNABLE TO HOLD CABIN PRESSURIZATION WITH INDEPENDENTLY SELECTING EITHER LEFT PACK OR RIGHT PACK ON.   CABIN PRESSURE NORMAL WITH BOTH PACKS SELECTED ON.  CABIN ALT WARNING, UNABLE TO MAINTAIN PRESSURIZATION ON LEFT PACK.  CREW SELECTED RT PACK ON TO MAINTAIN PRESSURIZATION.   REPLACED WATER INJECTION LINE RT PACK
